# SDR DALA2025081206012

- Difficulty date: August 8, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 79,492 hours, 10,339 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE256000
- Part serial: FR4517
- Condition: Used
- Location: Zone 800
- Part time: 79,443 hours, 10,333 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 DURING AMDS WC 2561-9403 BLEW ACTUATOR ON DOOR ASSIST ON 1L.   R/R DOOR ASSIST ACTUATOR AND SERVICED PER A330 AMM 52-11. OK FOR SERVICE. (7071197)
